# SDR FDEA202309271661

- Difficulty date: September 27, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24367
- Aircraft time: 83,066 hours, 27,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 144N53401
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN STA 1070, LH CUSP AREA, FITTING EXFOLIATED NEAR FRAME REMOVED AND REPLACED SPLICE FITTING IAW B757 DWG 144N5340 REV A. PART FABRICATED ON   NR N00218.
